Theoretical and Applied Mechanics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theor. Appl. Mech.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theor. Appl. Mech., 2017, том 44, выпуск 2, страницы 229–236 (Mi tam31)  

Discriminantly separable polynomials and the generalized Kowalevski top

Vladimir Dragovichab, Katarina Kukićc

a The Department of Mathematical Sciences, The University of Texas at Dallas, Richardson, USA
b Mathematical Institute SANU, Belgrade, Serbia
c Faculty for Traffic and Transport Engineering, University of Belgrade, Belgrade, Serbia

Аннотация: The notion of discriminantly separable polynomials of degree two in each of three variables has been recently introduced and related to a class of integrable dynamical systems. Explicit integration of such systems can be performed in a way similar to Kowalevski's original integration of the Kowalevski top. Here we present the role of discriminantly separable polynomials in integration of yet another well known integrable system, the so-called generalized Kowalevski top — the motion of a heavy rigid body about a fixed point in a double constant field. We present a novel way to obtain the separation variables for this system, based on the discriminantly separable polynomials.

Ключевые слова: the generalized Kowalevski top, discriminantly separable polynomials, separation variables.

Финансовая поддержка Номер гранта
Ministarstvo prosvete, nauke i tehnološkog razvoja Republike Srbije 174020
The research was partially supported by the Serbian Ministry of Science and Technological Development, Project 174020 Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.


DOI: https://doi.org/10.2298/TAM170926016D

Полный текст: PDF файл (451 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 37J35, 37K60; Secondary 70E17, 70E40, 39A10
Поступила в редакцию: 26.09.2017
Исправленный вариант: 15.11.2017
Язык публикации: английский

Образец цитирования: Vladimir Dragovich, Katarina Kukić, “Discriminantly separable polynomials and the generalized Kowalevski top”, Theor. Appl. Mech., 44:2 (2017), 229–236

Цитирование в формате AMSBIB
\RBibitem{DraKuk17}
\by Vladimir~Dragovich, Katarina~Kuki{\'c}
\paper Discriminantly separable polynomials and the generalized Kowalevski top
\jour Theor. Appl. Mech.
\yr 2017
\vol 44
\issue 2
\pages 229--236
\mathnet{http://mi.mathnet.ru/tam31}
\crossref{https://doi.org/10.2298/TAM170926016D}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000423915600008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tam31
  • http://mi.mathnet.ru/rus/tam/v44/i2/p229

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theoretical and Applied Mechanics
    Просмотров:
    Эта страница:37
    Полный текст:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021